sexologist-icon
Periods delay
On 4 dec. I pill tablet taken, Pregnancy test is negative But still periods are delay till date What should have to do
100 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Ipills common sideeffects is to prolong periods. If pregnancy test is negative don't worry u would eventually get ur periods
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, You should have a normal period within the next month after taking emergency contraceptive pills . Sometimes, emergency contraception can change the length of your monthly menstrual cycle, making your next period come as much as a week earlier or a week later than usual. Nothing to worry ,This occurs in some woman due to harmonal imbalance , normal menses will restore in future days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.